# SDR DALA2014091805111

- Difficulty date: September 14, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE BS 1380 BETWEEN LONGERONS 13 - 14R.   NEW SHEAR TIE WAS FABRICATED AND PAINTED TREATED IAW SRM 53-14-4 AND 51-10-3 PAR 14,21.
